Saturday, August 27, 2005

First Injection

Current Meds:
1. Rebif (1 injection 3 times a week)
2. Tylonol
3. Citalopram 10mg once daily

Current Symptoms
Physical: slight tremors in left leg and hand (usually worsens with physical exertion)
Sensory: Optic neuritis in left eye
Psychological (memory/mood): none
Medication side effect?: muscle aches and pains, slight headache, slight injection sight reaction.

Well, I survived my first injection. I think I can handle this. I was a bit nervous at first but it was nothing after the first one I think. I didn't mind it that much. The side effects are a bit annoying but nothing serious. My muscles are really sore, especially my abs. But everything hurts right down to my fingers.

I also have a slight headache, but nothing a Tylonol can't fix. I'm going to take one just before sleep in a few minutes. That'll help a lot.

I had a slight bit of pain around the injection site for an hour or so after the injection, nothing major. Looks like I'm taking to it alright.

I have to mention, I had really great support from my family and my girlfriend. They were great and attended the training session with me to learn how to do the injections. Jessi said she was proud of me. :) It was really nice.

I must be off to bed now, before I fall apart. :)

4 Comments:

At 8:52 AM, Blogger Iain Dughlais said...

Hi baby
Your yelling things at me from behind a door. I can't hear you. I love you.....I will talk to you after you stop yelling at me from the shower ;)

 
At 8:52 AM, Blogger Iain Dughlais said...

HEHEHE i PUBLISHED AS YOU

 
At 10:01 AM, Blogger nici said...

I hope you dont mind me butting in, but i had to let you know Doug that my auntie has been taking Rebif for little over a year (When you mentioned that you got it in the mail the other day, the name sounded familiar so i had to call her)and found to be basically the best thing she has used years but in conjunction with her cocktail mix that she takes daily. She mentioned in her case the muscle aches and pain were temporary effect for the first few weeks of taking it until the body gets use to it, and also she suffered mild fevers but nothing to really worry herself over.
So just a little input. take care. xxx

 
At 1:18 PM, Blogger Scented Orchirds said...

hey...u can really sit for my pharmacological exam...seriously...maybe u can excel in my pathology too!hehe..its good that you are positive..take care!

 

Post a Comment

<< Home